Implicit difference methods for Hamilton-Jacobi functional differential equations

Zdzisław Kamont , Wojciech Czernous

Abstract

n/a
Author Zdzisław Kamont
Zdzisław Kamont,,
-
, Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal series, ISSN 1995-4239, (0 pkt)
Issue year2009
Vol2
No1
Pages46-57
Keywords in Englishinitial boundary value problem, functional differential equation, implicit difference method, Newton method
DOIDOI:10.1134/S1995423909010054
URL http://www.springerlink.com/content/a0t0q111t3w8644n/fulltext.pdf
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back